Cookies?
Library Header Image
LSE Research Online LSE Library Services

On residual sums of squares in non-parametric autoregression

Cheng, B and Tong, Howell (1993) On residual sums of squares in non-parametric autoregression. Stochastic Processes and Their Applications, 48 (1). pp. 157-174. ISSN 0304-4149

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 1993 Elsevier B.V
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 04 Jul 2008 08:41
URL: http://eprints.lse.ac.uk/6412/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only